# SDR UALA2010012700335

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,277 hours, 13,430 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 94
- Condition: Faulty
- Location: Eq Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERBOARD EXHAUST VALVE TEST STATUS MESSAGE.  REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VALVE.  OP CKS NORMAL.
